A POSTERIORI ERROR ESTIMATES IN THE MAXIMUM NORM FOR PARABOLIC PROBLEMS

We derive a posteriori error estimates in the L infty ((0,T]; L infty (Ω)) norm for approximations of solutions to linear parabolic equations. Using the elliptic reconstruction technique introduced by Makridakis and Nochetto and heat kernel estimates for linear parabolic problems, we first prove a ... Ausführliche Beschreibung

1. Person: DEMLOW, ALAN
Weitere Personen: LAKKIS, OMAR; MAKRIDAKIS, CHARALAMBOS
Quelle: in SIAM Journal on Numerical Analysis Vol. 47, No. 3 (2009), p. 2157-2176
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2009
Beschreibung: Online-Ressource
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright ©2010 Society for Industrial and Applied Mathematics

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions